gastroenterologist-icon

Vomiting bitter water

I have been vomiting bitter tasting yellow water since last night. I am also feeling numbness in my legs. Now i am not vomiting but the nausea is unbearable. I don't know what is causing it as i have never experienced such a thing before. Please advice
views-icons 30 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Vomiting bitter water

doctor profile image
DR .V.HARI PRASAD Chittoor | General Physician
Answered
Intestinal obstruction?
Next Steps
consult a general surgeon as a precaution
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
As of now you can take a cap. Pantoprazole and levosulpiride combination once a day half an hour before food for 3 days.
Tab. Vertin 8 thrice a day after food for 2 days.
Drink plenty of fluids like juice, coconut water.
Have a soft diet.
If the issue still persists, consult a general physician in person for further evaluation and management.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO